# SDR UIEA2020070791438

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 99,899 hours, 17,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FORE FLAP L/E, FOUND DELAMINATED FROM INBD 261".  PERFORMED A PERMANENT COMPOSITE REPAIR IAW SRM 51-70-07, PAR 5A, REV 88.
